| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 43 Number 3
Volume 43 Number 2
Volume 43 Number 1
Volume 43S Number 1
Volume 42 Number 6
Volume 42S Number 1
Earlier issues
Volume 43S Number 1 Volume 43 Number 1

previous article 1

Research articles

ScienceAsia 43S(2017): 69-78 |doi: 10.2306/scienceasia1513-1874.2017.43S.069


Solving a class of Robin problems in simply connected regions via integral equations with a generalized Neumann kernel


Shwan H.H. Al-Shatria, Ali H.M. Murida,b,*, Munira Ismaila

 
ABSTRACT:     This paper presents a new boundary integral equation method for the solution of a class of Robin problems in bounded and unbounded simply connected regions. We show how to reformulate the Robin problems as Riemann-Hilbert problems which lead to systems of integral equations, related differential equations, and normalizing conditions that give rise to unique solutions. Numerical results on several test regions are presented to illustrate the solution technique for the Robin problems when the boundaries are sufficiently smooth.

Download PDF

2 Download 7 View


a Department of Mathematical Sciences, Faculty of Science, Universiti Teknologi Malaysia, Johor, Malaysia
b UTM Centre for industrial and Applied Mathematics, Ibnu Sina Institute for Scientific and Industrial Research, Universiti Teknologi Malaysia, Johor, Malaysia

* Corresponding author, E-mail: alihassan@utm.my

Received 22 Aug 2017, Accepted 21 May 2017